# SDR CLCA10202009.1

- Difficulty date: October 21, 2009
- Submitted: October 21, 2009
- Operation: Air carrier
- Aircraft: N701GC
- Make and model: Doug MD-11F
- Aircraft serial: 48434
- Aircraft time: 64,052 hours, 12,741 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: NRG62085515
- Part serial: CPTS00658
- Condition: Broken
- Location: Rt Mlg
- Part time: 1,127 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING (MVD) RT MLG LIGHT CAME ON, TIRE FAIL INDICATION AND AC WAS STOPPED.  TOWER WAS CONTACTED TO COME AND EVALUATE DAMAGE.  DURING POST-LANDING FOUND RT MLG STRUT BROKEN.
